Alert archive / Tennessee / Heat Advisories in 2012
Heat Advisory 3, NWS Nashville, TN
NWS Nashville, TN issued this heat advisory at Jul 23, 2012, 3:40 PM CDT for 23 counties in Tennessee. It took effect at Jul 24, 2012, 1:00 PM CDT. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Jul 23, 2012, 3:40 PM CDT (20:40 UTC)
- In effect from
- Jul 24, 2012, 1:00 PM CDT
- Expired
- Jul 26, 2012, 7:00 PM CDT
- In force
- 54 hr
- Issued by
- NWS Nashville, TN
All 23 counties
Bedford County, TN, Benton County, TN, Cheatham County, TN, Davidson County, TN, Dickson County, TN, Giles County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Lawrence County, TN, Lewis County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Perry County, TN, Robertson County, TN, Rutherford County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Wayne County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 63 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1876 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
890 WWUS74 KOHX 232040 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 340 PM CDT MON JUL 23 2012 ...A HEAT ADVISORY IS IN EFFECT FOR NORTHWESTERN MIDDLE TENNESSEE FROM 1 PM CDT TUESDAY THROUGH 7 PM THURSDAY... .HIGH PRESSURE WILL BUILD INTO NORTHWESTERN MIDDLE TENNESSEE TUESDAY THROUGH THURSDAY...BRINGING ALONG HOTTER AIR FROM THE MIDDLE MISSISSIPPI AND MISSOURI VALLEYS. TNZ005-006-022>025-240900- /O.NEW.KOHX.HT.Y.0003.120724T1800Z-120727T0000Z/ STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS-DICKSON- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...CAMDEN...ERIN... WAVERLY...DICKSON 340 PM CDT MON JUL 23 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 7 PM CDT THURSDAY. * TEMPERATURE...HIGHS EACH DAY ARE FORECAST TO BE IN THE UPPER 90S ...WITH NIGHTTIME LOWS IN THE MIDDLE 70S. * IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE THE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS A EMERGENCY...CALL 911. && $$ 19
6 follow-up statements
040 WWUS74 KOHX 240856 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 356 AM CDT TUE JUL 24 2012 ...A HEAT ADVISORY IS IN EFFECT FOR NORTHWESTERN MIDDLE TENNESSEE FROM 1 PM CDT TUESDAY THROUGH 7 PM THURSDAY... .HIGH PRESSURE WILL BUILD INTO NORTHWESTERN MIDDLE TENNESSEE TODAY AND HANG AROUND THROUGH THURSDAY...BRINGING ALONG HOTTER AIR FROM THE MIDDLE MISSISSIPPI AND MISSOURI VALLEYS. TNZ005-006-022>025-242115- /O.CON.KOHX.HT.Y.0003.120724T1800Z-120727T0000Z/ STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS-DICKSON- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...CAMDEN...ERIN... WAVERLY...DICKSON 356 AM CDT TUE JUL 24 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THURSDAY... * TEMPERATURE...HIGHS EACH DAY ARE FORECAST TO BE IN THE UPPER 90S WITH ...NIGHTTIME LOWS IN THE MIDDLE 70S. * IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE THE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS A EMERGENCY...CALL 911. && $$
510 WWUS74 KOHX 242007 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 307 PM CDT TUE JUL 24 2012 ...THE HEAT ADVISORY WILL BE EXPANDED TO INCLUDE ALL AREAS ALONG AND WEST OF INTERSTATE 65 BY WEDNESDAY AFTERNOON... HIGH PRESSURE WILL BUILD ACROSS WESTERN MIDDLE TENNESSEE OVER THE NEXT SEVERAL DAYS...AND CONTINUE TO SPREAD HOTTER AIR IN FROM THE MIDDLE MISSISSIPPI AND MISSOURI VALLEYS. FOR WEDNESDAY AND THURSDAY...THE ADVISORY HAS BEEN EXPANDED TO INCLUDE ALL OF WESTERN MIDDLE TENNESSEE. TNZ007-026-027-056>061-093>095-250815- /O.EXB.KOHX.HT.Y.0003.120725T1800Z-120727T0000Z/ ROBERTSON-CHEATHAM-DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...SPRINGFIELD...ASHLAND CITY... NASHVILLE...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...WAYNESBORO...LAWRENCEBURG... PULASKI 307 PM CDT TUE JUL 24 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 7 PM CDT THURSDAY. * TEMPERATURE...HIGHS EACH DAY ARE FORECAST TO BE IN THE UPPER 90S WITH NIGHTTIME LOWS IN THE MIDDLE 70S. * IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTION IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE THE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS A EMERGENCY...CALL 911. && $$ TNZ005-006-022>025-250815- /O.CON.KOHX.HT.Y.0003.000000T0000Z-120727T0000Z/ STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS-DICKSON- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...CAMDEN...ERIN... WAVERLY...DICKSON 307 PM CDT TUE JUL 24 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * TEMPERATURE...HIGHS EACH DAY ARE FORECAST TO BE IN THE UPPER 90S WITH NIGHTTIME LOWS IN THE MIDDLE 70S. * IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTION IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE THE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS A EMERGENCY...CALL 911. && $$ 12/19
284 WWUS74 KOHX 250810 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 310 AM CDT WED JUL 25 2012 ...A HEAT ADVISORY IS IN EFFECT FOR AREAS ALONG AND WEST OF INTERSTATE 65 UNTIL 7 PM THURSDAY... HIGH PRESSURE WILL BUILD ACROSS WESTERN MIDDLE TENNESSEE OVER THE NEXT SEVERAL DAYS...AND CONTINUE TO SPREAD HOTTER AIR IN FROM THE MIDDLE MISSISSIPPI AND MISSOURI VALLEYS. FOR WEDNESDAY AND THURSDAY...THE ADVISORY HAS BEEN EXPANDED TO INCLUDE ALL OF WESTERN MIDDLE TENNESSEE. TNZ005-006-022>025-251615- /O.CON.KOHX.HT.Y.0003.000000T0000Z-120727T0000Z/ STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS-DICKSON- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...CAMDEN...ERIN... WAVERLY...DICKSON 310 AM CDT WED JUL 25 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * TEMPERATURE...HIGHS EACH DAY ARE FORECAST TO BE IN THE MIDDLE TO UPPER 90S WITH NIGHTTIME LOWS IN THE MIDDLE 70S. * IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTION IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE THE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS A EMERGENCY...CALL 911. && $$ TNZ007-026-027-056>061-093>095-251615- /O.CON.KOHX.HT.Y.0003.120725T1800Z-120727T0000Z/ ROBERTSON-CHEATHAM-DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...SPRINGFIELD...ASHLAND CITY... NASHVILLE...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...WAYNESBORO...LAWRENCEBURG... PULASKI 310 AM CDT WED JUL 25 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THURSDAY... * TEMPERATURE...HIGHS EACH DAY ARE FORECAST TO BE IN THE MIDDLE TO UPPER 90S WITH NIGHTTIME LOWS IN THE MIDDLE 70S. * IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTION IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE THE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS A EMERGENCY...CALL 911. && $$
513 WWUS74 KOHX 251444 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 944 AM CDT WED JUL 25 2012 ...A HEAT ADVISORY IS IN EFFECT FOR AREAS ALONG AND WEST OF INTERSTATE 65 UNTIL 7 PM THURSDAY... HIGH PRESSURE WILL BUILD ACROSS WESTERN MIDDLE TENNESSEE OVER THE NEXT SEVERAL DAYS...AND CONTINUE TO SPREAD HOTTER AIR IN FROM THE MIDDLE MISSISSIPPI AND MISSOURI VALLEYS. FOR WEDNESDAY AND THURSDAY...THE ADVISORY HAS BEEN EXPANDED TO INCLUDE ALL OF WESTERN MIDDLE TENNESSEE. TNZ008-028-029-062-075-252245- /O.EXA.KOHX.HT.Y.0003.000000T0000Z-120727T0000Z/ SUMNER-WILSON-TROUSDALE-RUTHERFORD-BEDFORD- INCLUDING THE CITIES OF...GALLATIN...LEBANON...MOUNT JULIET... HARTSVILLE...MURFREESBORO...SHELBYVILLE 944 AM CDT WED JUL 25 2012 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THURSDAY. * TEMPERATURE...HIGHS EACH DAY ARE FORECAST TO BE IN THE MIDDLE TO UPPER 90S WITH NIGHTTIME LOWS IN THE MIDDLE 70S. * IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTION IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE THE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS A EMERGENCY...CALL 911. && $$ TNZ007-026-027-056>061-093>095-252245- /O.EXT.KOHX.HT.Y.0003.120725T1444Z-120727T0000Z/ ROBERTSON-CHEATHAM-DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...SPRINGFIELD...ASHLAND CITY... NASHVILLE...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...WAYNESBORO...LAWRENCEBURG... PULASKI 944 AM CDT WED JUL 25 2012 ...HEAT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THURSDAY... * TEMPERATURE...HIGHS EACH DAY ARE FORECAST TO BE IN THE MIDDLE TO UPPER 90S WITH NIGHTTIME LOWS IN THE MIDDLE 70S. * IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTION IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE THE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS A EMERGENCY...CALL 911. && $$ TNZ005-006-022>025-252245- /O.CON.KOHX.HT.Y.0003.000000T0000Z-120727T0000Z/ STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS-DICKSON- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...CAMDEN...ERIN... WAVERLY...DICKSON 944 AM CDT WED JUL 25 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * TEMPERATURE...HIGHS EACH DAY ARE FORECAST TO BE IN THE MIDDLE TO UPPER 90S WITH NIGHTTIME LOWS IN THE MIDDLE 70S. * IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTION IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE THE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS A EMERGENCY...CALL 911. && $$
450 WWUS74 KOHX 252148 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 448 PM CDT WED JUL 25 2012 ...A HEAT ADVISORY IS IN EFFECT FOR AREAS ALONG AND WEST OF INTERSTATE 65 UNTIL 7 PM THURSDAY... HIGH PRESSURE WILL BUILD ACROSS WESTERN MIDDLE TENNESSEE OVER THE NEXT SEVERAL DAYS...AND CONTINUE TO SPREAD HOTTER AIR IN FROM THE MIDDLE MISSISSIPPI AND MISSOURI VALLEYS. THE ADVISORY CONTINUES FOR WESTERN MIDDLE TENNESSEE THROUGH 7 PM THURSDAY. TNZ005>008-022>029-056>062-075-093>095-260900- /O.CON.KOHX.HT.Y.0003.000000T0000Z-120727T0000Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-BENTON-HOUSTON-HUMPHREYS- DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-BEDFORD-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...CAMDEN...ERIN...WAVERLY...DICKSON...ASHLAND CITY... NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...LOBELVILLE... CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA... LEWISBURG...MURFREESBORO...SHELBYVILLE...WAYNESBORO... LAWRENCEBURG...PULASKI 448 PM CDT WED JUL 25 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * TEMPERATURE...HIGHS EACH DAY ARE FORECAST TO BE IN THE MIDDLE TO UPPER 90S WITH NIGHTTIME LOWS IN THE MIDDLE 70S. * IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTION IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE THE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS A EMERGENCY...CALL 911. && $$
318 WWUS74 KOHX 260736 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 236 AM CDT THU JUL 26 2012 ...A HEAT ADVISORY IS IN EFFECT FOR AREAS ALONG AND WEST OF INTERSTATE 65 UNTIL 7 PM TODAY... A LARGE HIGH PRESSURE AREA OVER THE DEEP SOUTH WILL GRADUALLY WEAKEN TODAY AS A FRONTAL SYSTEM MOVES TOWARD THE AREA. HOWEVER... AFTERNOON TEMPERATURES WILL STILL REACH THE MID TO UPPER 90S IN AREAS OF WESTERN MIDDLE TENNESSEE. COMBINED WITH DEWPOINTS NEAR 70... HEAT INDICES WILL REACH THE 103 TO 105 DEGREE RANGE THIS AFTERNOON. THE ADVISORY CONTINUES FOR WESTERN MIDDLE TENNESSEE THROUGH 7 PM TODAY. TNZ005>008-022>029-056>062-075-093>095-270000- /O.CON.KOHX.HT.Y.0003.000000T0000Z-120727T0000Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-BENTON-HOUSTON-HUMPHREYS- DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-BEDFORD-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...CAMDEN...ERIN...WAVERLY...DICKSON...ASHLAND CITY... NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...LOBELVILLE... CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA... LEWISBURG...MURFREESBORO...SHELBYVILLE...WAYNESBORO... LAWRENCEBURG...PULASKI 236 AM CDT THU JUL 26 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TEMPERATURE...HIGHS EACH DAY ARE FORECAST TO BE IN THE MIDDLE TO UPPER 90S WITH NIGHTTIME LOWS IN THE MIDDLE 70S. * IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTION IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE THE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS A EMERGENCY...CALL 911. && $$ JLM
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this heat advisory went out at Jul 23, 12:47 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jul 23, 12:47 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1247 PM CDT MON JUL 23 2012 .UPDATE...ADDED AVIATION SECTION FOR 18Z TAF'S. && .AVIATION...BNA/CKV/CSV...HIGH PRESSURE REMAINS IN CONTROL OF THE LOCAL WEATHER PATTERN, WITH A HOT, HUMID AIR MASS IN PLACE, PLENTY OF AFTERNOON CU, AND ISOLATED CELLS FORMING MAINLY ALONG THE CUMBERLAND PLATEAU THIS AFTERNOON. EXPECT VFR WX AT BNA AND CKV THRU THE TAF PERIOD, WITH AFTERNOON SHOWERS AND OVERNIGHT FOG AT CSV. && .PREV DISCUSSION... /ISSUED 1046 AM CDT MON JUL 23 2012/ UPDATE...CURRENT TEMPERATURES WEST OF THE CUMBERLAND PLATEAU ARE NOW RUNNING 2-3 DEGS ABOVE EARLIER MOS PROJECTIONS. IN ADDITION, WITH THE EXPECTATION OF A DECENT AMOUNT OF AFTERNOON SUNSHINE OVER WESTERN AREAS TODAY, WILL UPDATE CURRENT FORECAST TO RAISE AFTERNOON MAX TEMPS BY 2 TO 3 DEGS. IN ADDITION, LATEST RADAR TRENDS INDICATE DEVELOPING THUNDERSTORMS ALONG THE PLATEAU APPEAR TO BE MORE OF THE "SCATTERED" VARIETY, RATHER THAN "ISOLATED." THUS, WILL ALSO BUMP PLATEAU POPS UP TO 30%. ASIDE FROM MINOR CHANGES TO OTHER GRID VARIABLES FOR TODAY (ESPECIALLY THOSE RELATED TO TEMP AND DEW POINT), HAVE MADE LITTLE OR NO CHANGE TO PREVIOUS FORECAST PACKAGE. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && ROSE
Hazardous weather outlook, Jul 23, 5:11 AM CDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 511 AM CDT MON JUL 23 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-241015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 511 AM CDT MON JUL 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... AFTERNOON HEAT INDICES WILL RANGE FROM 100 TO 105 DEGREES TUESDAY THROUGH THURSDAY...GENERALLY ALONG AND WEST OF INTERSTATE 65. BOYD
Nearby
Heat Advisories in Tennessee, 2012Every heat advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.